Asymptotic measure expansive diffeomorphisms Journal of Mathematical Analysis and Applications 435 (2), (2016)1682-1687
DYNAMICAL SYSTEMS WITH SPECIFICATION Journal of the Chungcheong Mathematical Society 28 (1),(2015) 103-108
HYPERBOLICITY OF CHAIN TRANSITIVE SETS WITH LIMIT SHADOWING Bulletin of the Korean Mathematical Society 51 (5), (2014)1259-1267
Decomposing hypergraphs into $ k $-colorable hypergraphs Transactions on Combinatorics 3 (2),(2014) 31-33
Diffeomorphisms with L p-shadowing property Acta Mathematica Sinica, English Series 27 (1), (2011)19-28
The spectral characterization of graphs of index less than 2 with no Z (n) as a component ARS COMBINATORIA 94, (2010)135-145
Hyperbolicity of C1-stably shadowing homoclinic classes Trends in Mathematics-NewSeries 2,(2008) 79-82
Starlike trees are determined by their Laplacian spectrum Linear Algebra and its Applications 422 (2),(2007) 654-658